# SDR CA960826028

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Part number: 503242699
- Condition: No Flare
- Location: Static Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A STATIC SYSTEM LEAK CHECK IT WAS FOUND THAT THE TUBE DID NOT HAVE A FLARE ON THE END.
